Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 124, NWS Northern Indiana

June 26, 2008Blackford County, Jay County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 26, 2008, 4:20 PM EDT for Blackford County, Jay County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 4:20 PM EDT (20:20 UTC)
Expired
Jun 26, 2008, 5:00 PM EDT
In force
40 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Blackford County, IN, Jay County, IN

The radar

The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1072 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1072 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 262021
SVRIWX
INC009-075-262100-
/O.NEW.KIWX.SV.W.0124.080626T2020Z-080626T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLACKFORD COUNTY IN EAST CENTRAL INDIANA
  JAY COUNTY IN EAST CENTRAL INDIANA

* UNTIL 500 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE SEVERE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF 
  HARTFORD CITY TO DUNKIRK TO 11 MILES SOUTHWEST OF DUNKIRK...AND 
  MOVING EAST AT 33 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  DUNKIRK...
  PORTLAND...
  MONTPELIER AND REDKEY...
  PENNVILLE...
  TRENTON...
  POWERS...COMO AND BLAINE...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

LAT...LON 4032 8522 4039 8522 4039 8531 4053 8545
      4057 8545 4059 8483 4043 8480 4033 8480
      4031 8486 4031 8521
TIME...MOT...LOC 2020Z 262DEG 29KT 4050 8539 4040 8522
          4023 8531

$$
2 follow-up statements
000 
WWUS53 KIWX 262040
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT THU JUN 26 2008

INC009-262049-
/O.CAN.KIWX.SV.W.0124.000000T0000Z-080626T2100Z/
BLACKFORD IN-
439 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR BLACKFORD COUNTY IS
CANCELLED...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE 
EXITED THE COUNTY AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED. THUNDERSTORMS WITH HEAVY RAIN AND WIND GUSTS TO 50 MPH 
WILL CONTINUE THROUGH 530 PM EDT.

A URBAN AND SMALL STREAM ADVISORY IS ALSO IN EFFECT FOR THE AREA 
UNTIL 530 PM EDT. 

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4032 8522 4039 8522 4039 8520 4043 8520
      4058 8519 4059 8483 4043 8480 4033 8480
      4031 8485 4031 8521
TIME...MOT...LOC 2039Z 262DEG 29KT 4052 8519 4041 8502
          4024 8511

$$

INC075-262100-
/O.CON.KIWX.SV.W.0124.000000T0000Z-080626T2100Z/
JAY IN-
439 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR JAY COUNTY...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST 
OF HARTFORD CITY TO 4 MILES SOUTHWEST OF PORTLAND TO 10 MILES SOUTH 
OF DUNKIRK...AND MOVING EAST AT 33 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  PORTLAND...BALBEC AND FIAT...
  BRICE AND BOUNDARY CITY...
  BELLFOUNTAIN...BOUNDARY CITY AND SALAMONIA...
  WESTCHESTER...TRINITY AND NEW CORYDON...

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4032 8522 4039 8522 4039 8520 4043 8520
      4058 8519 4059 8483 4043 8480 4033 8480
      4031 8485 4031 8521
TIME...MOT...LOC 2039Z 262DEG 29KT 4052 8519 4041 8502
          4024 8511

$$

FISHER
000 
WWUS53 KIWX 262057
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT THU JUN 26 2008

INC075-262106-
/O.EXP.KIWX.SV.W.0124.000000T0000Z-080626T2100Z/
JAY IN-
456 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR JAY COUNTY WILL EXPIRE AT 500
PM EDT/400 PM CDT/...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD MOVED
OUT OF THE AREA THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE. HEAVY RAIN WILL CONTINUE THROUGH 530 PM EDT IN 
THE WAKE OF THE STORMS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4032 8522 4039 8522 4039 8520 4043 8520
      4058 8519 4059 8483 4043 8480 4033 8480
      4031 8485 4031 8521
TIME...MOT...LOC 2056Z 262DEG 29KT 4053 8501 4042 8484
          4025 8493

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:23 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 26, 3:23 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 PM EDT THU JUN 26 2008

.NEAR TERM...
MAIN CONCERN IN NEAR TERM IS WITH TSTMS. MCV MOVG ACROSS NW INDIANA
THIS AFTN. LAPS SFC BASED CAPES UP TO 4KJ/KG AHEAD OF THIS FEATURE.
SFC TROF ALSO EVIDENT FM ERN MI SW TO WEST CENTRAL INDIANA. SCT
TSTMS HAVE BEEN FORMING ALONG THIS BOUNDARY THIS AFTN. WITH WK SHEAR
AND VERY MOIST/UNSTABLE ENVIRONMENT...STORMS WILL BE MARGINALLY
SEVERE WITH GUSTY WINDS... VERY HEAVY RAIN.... AND SOME HAIL.
EXPECT THIS ACTIVITY TO PERSIST INTO THE EVE ALONG SFC TROF AND
SUBSEQUENT TSTM OUTFLOW BOUNDARIES SO HAVE CONTD WITH SCT POPS
THROUGH 00Z SE WITH A CHC NW. FOR THE EVE HOURS INHERITED LIKELY
POPS ACROSS THE NORTHERN COUNTIES. GFS WITH SUPPORT FROM RUC13
INDICATING AN AT LEAST PARTIALLY CONVECTIVELY ENHANCED SHRTWV WILL
MOVE EAST FROM NW IA THIS AFTN TO ERN WI/NE IL BY 06Z. CURRENTLY
MESO-BETA ELEMENTS ASSOCIATED WITH THIS FEATURE WERE MOVG SSE HWVR
SOME CONVECTION ALSO PUSHING EAST ACROSS NRN IA. CANT RULE OUT
MORE WIDESPREAD CONVECTION DVLPG AHEAD OF THIS SHRTWV AND MOVG
INTO OUR AREA BY LATE EVE BUT GIVEN CURRENT TRENDS WITH CONVECTION
UPSTREAM HAVE LOWERED POPS TO CHC ACROSS NRN PORTIONS OF CWA IN
THE 00Z-06Z TIMEFRAME.

&&

.SHORT TERM...

LATE TONIGHT INTO FRIDAY AND FRIDAY NIGHT... MAIN CONCERN IS THE
SVR WEATHER POTENTIAL FRI INTO FRI NIGHT IN ACTIVE PATTERN AS
POTENT UPPER TROUGH DIGS INTO THE NRN PLAINS AND UPPER MIDWEST FRI
INTO FRI NIGHT.

LATE TONIGHT/FRI MORNING...LEFT IN CHC POPS FOR SHOWERS/STORMS
AS FA MAY BE IMPACTED BY CONVECTION/MCS CURRENTLY BACK IN IA WITH
FURTHER DEVELOPMENT EXPECTED IN THE IA/SRN WI/NW IL VICINITY
TONIGHT. 12Z MODELS CONTINUE TO STRUGGLE WITH MESOSCALE DETAILS WITH
THE GFS HAVING CONVECTIVE FEEDBACK ISSUES AND THE 12Z NAM
INITIALIZING POORLY WITH QPF. HOWEVER...AM CONFIDENT THAT AN
ADDITIONAL MCS WILL DEVELOP OUT TO THE W WITH INCREASING LL CONV
AHEAD OF POTENT UPPER TROUGH ALONG THETA-E/MOISTURE GRADIENT. WOULD
THINK THAT THIS WOULD TRACK EASTWARD FOLLOWING PROGGED CORFIDI
VECTORS/7H FLOW. ALSO WOULD EXPECT THE MCS TO TRACK NEAR/JUST SOUTH
OF STRONG INSTABILITY/THETA-E BOUNDARY FROM LOWER MICHIGAN WNW
TOWARD THE IL/WI BORDER. WITH THIS SAID...THINK THIS FEATURE WILL
WEAKEN AS IT OUTRUNS BETTER FORCING WITH TRACK/SPEED IN QUESTION DUE
TO LACK OF ANY GOOD MODEL GUIDANCE. AS A RESULT...WILL KEEP WITH CHC
POPS DURING THIS TIMEFRAME DUE TO CONTINUED UNCERTAINTY.

FRIDAY AFTERNOON...DEPENDING ON EVOLUTION OF MCS RENMANTS IT ONCE
AGAIN LOOKS LIKE THE ATMOSPHERE WILL BECOME VERY UNSTABLE AS
STEEPENING MID LEVEL LAPSE RATES COMBINED WITH VERY MOIST LOW LEVELS
WILL YIELD MLCAPES AOA 2500 J/KG. NO OBVIOUS TRIGGER FOR
SHOWER/STORM DEVELOPMENT WITH TIGHT THETA-E GRADIENT/DIFFUSE SFC
TROUGH RETREATING OFF TO THE NORTH IN REPONSE TO HEIGHT FALLS
ACROSS THE NORTH CENTRAL US. IF INSTABILITY IS REALIZED THINK IT
WILL BE ENOUGH TO BREAK WEAK CAP NEAR 12KFT FOR SCT
SHOWERS/STORMS...ESPECIALLY WITH OUTFLOW BOUNDARIES AROUND. DEEP
LAYER SHEAR NEEDED FOR ROTATING UPDRAFTS/SUPERCELLS WILL LIKELY STAY
OFF TO THE WEST...HOWEVER...HAIL/MICROBURST MULTICELLS A DISTINT
POSSIBLITY WITH IMPRESSIVE CAPE...STEEP LL LAPSE RATES...AND
SOMEWHAT DRY MID-LEVELS.

FRIDAY NIGHT...MORE ORGANIZED SHOWER/STORM ACTIVITY SHOULD INITIATE
FRI AFTN ALONG AND JUST AHEAD OF A PRE-FRONTAL TROUGH FROM NEAR MCI
NE THRU DSM AND GRB. THIS ACTIVITY WILL LIKELY START OUT AS DISCRETE
SUPERCELLS AND THEN ORGANIZE INTO A COLD POOL DRIVEN SQUALL
LINE/LEWP...POSSIBLY AFFECTING THE REGION FROM WEST TO EAST FRI
NIGHT. SVR WX A CONCERN WITH THIS AS IT MOVES THROUGH. DO NOT EXPECT
THIS TO FALL APART AS WE LOSE DAYTIME HEATING DUE TO LARGE SCALE
FORCING WITH DIFF PVA/HEIGHT FALLS...DIFFLUENT FLOW ALOFT IN RIGHT
ENTRANCE REGION OF 100KT JET ROUNDING BASE OF TROUGH...AND LL CONV
ALONG SFC TROUGH/OUTFLOW. CONTINUED WITH LIKELY POPS FOR FRIDAY
NIGHT AND INCLUDED A SEVERE MENTION IN THE GRIDS. HEAVY RAIN
DEFINITELY POSSIBLE FRIDAY INTO FRIDAY NIGHT WITH PWATS INCREASING
TO NEAR 2 INCHES AND A DEEP WARM CLOUD LAYER NEAR 10KFT.

&&

.LONG TERM...
LITTLE CHANGE TO LONG TERM WITH OVERALL PACKAGE IN GOOD SHAPE.
UNSETTLED WEATHER ON TAP FOR SATURDAY AFTERNOON WITH FRONTAL
PASSAGE AND AGAIN ON SUNDAY WITH COLD AIR ALOFT AND MID LEVEL SHORTWAVE.
MODELS ARE FAIRLY USELESS ON DETAILS FOR SATURDAY WITH THE NEAR TERM
SO MUDDLED THAT INITIALIZATION ISSUES ABOUND.  BUT THE LARGER
DETAILS ARE STILL CONSISTENT SHOWING UPPER LOW SETTLING OVER GREAT
LAKES AND ASSOC SFC FRONT ROLLING THROUGH ON SATURDAY AFTERNOON.
MOISTURE/INSTABILITY SHOWN BY BUFR SOUNDINGS TO BE WELL ESTABLISHED
AHEAD OF THE BNDRY. WHILE ACTIVITY COULD FIRE EARLY ALONG PRE
FRONTAL TROF INDICATED BY NAM IT WILL LIKELY TURN OUT...AS HAS BEEN
THE CASE IN RECENT DAYS...THAT DETAILS OF THE AFTERNOON EVOLUTION
WILL BE LARGELY DEPENDENT ON FEATURES REMAINING FROM FRIDAY NIGHTS
ACTIVITY TO THE WEST.

COLD POOL THEN SETTLES IN WITH MODELS POORLY HANDLING STRENGTH AND
LOCATION FROM RUN TO RUN WITH LARGE TIMING DIFFERENCES ON H5
SHORTWAVE ROTATING AROUND LOW.  KEPT AFTERNOON POPS INTACT AND DID
NOT ADD ANYTHING IN MORNING HOURS DUE TO LOW CONFIDENCE.

DEEP LOW OVER EASTERN NA LIFTS WITH BROADER TROFING IN ITS WAKE
KEEPING AREA UNDER UPPER NW FLOW THROUGH THE WEEK.

&&

.PREV DISCUSSION... /ISSUED 131 PM EDT THU JUN 26 2008/

AVIATION...
THUNDERSTORMS HAVE DEVELOPED OVER THE WESTERN AND SOUTHERN
PORTIONS OF THE FORECAST AREA. THESE SHOULD NOT IMPACT KSBN
UNTIL MID AFTERNOON BUT WILL TRACK NORTHEAST TOWARDS KFWA. MORE
DEVELOPMENT UPSTREAM OVER IOWA WILL PROPAGATE TOWARDS THE REGION
WITH POTENTIAL AFFECTS ON TERMINALS OVERNIGHT INTO FRIDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...LUDINGTON
AVIATION...LUDINGTON
NEAR TERM...TAYLOR
Hazardous weather outlook, Jun 26, 5:03 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT THU JUN 26 2008

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-271000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
503 AM EDT THU JUN 26 2008 /403 AM CDT THU JUN 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND EXTREME SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING SOUTH OF A LINE
FROM LAPORTE TO FORT WAYNE...HOWEVER THEY SHOULD REMAIN BELOW
SEVERE LIMITS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING PARTICULARLY ALONG AND NORTH OF HIGHWAY 30 AFTER 4 PM WITH
A THREAT FOR DAMAGING WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY. SEVERE STORMS
ARE A GOOD BET FRIDAY AFTERNOON AND EVENING ACROSS THE ENTIRE AREA
AND AGAIN SATURDAY AFTERNOON...ESPECIALLY EAST OF A MARION TO
MONTPELIER LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 26, 3:49 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT THU JUN 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     HILLSDALE               41.93N  84.64W
06/26/2008                   HILLSDALE          MI   EMERGENCY MNGR

            TREE LIMBS AND SOME TREES DOWN IN AND AROUND HILLSDALE

&&

EVENT NUMBER 01666

LWF
Special weather statement, Jun 26, 3:53 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT THU JUN 26 2008

INZ016-023>025-262030-
HUNTINGTON-KOSCIUSKO-MIAMI-WABASH-
353 PM EDT THU JUN 26 2008

...SPECIAL WEATHER STATEMENT...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF NORTH MANCHESTER...OR 6
MILES NORTHWEST OF WABASH...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  NORTH MANCHESTER...
  URBANA AND DISKO...
  IJAMSVILLE AND LAKETON...
  SILVER LAKE AND BIPPUS...
  LIBERTY MILLS AND BRACKEN...
  PACKERTON AND LUTHER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LUD
Local storm report, Jun 26, 3:58 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EDT THU JUN 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     1 SSE PERU              40.74N  86.06W
06/26/2008                   MIAMI              IN   COUNTY OFFICIAL

            SOME TREES WERE BLOWN DOWN.

&&

EVENT NUMBER 01667

LWF
Local storm report, Jun 26, 4:04 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT THU JUN 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     FAIRMOUNT               40.42N  85.65W
06/26/2008                   GRANT              IN   LAW ENFORCEMENT

            TREE FELL ON HOUSE...HOUSE IS ON FIRE

&&

EVENT NUMBER 01668

SAW
Local storm report, Jun 26, 4:10 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT THU JUN 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             OTTOVILLE               40.93N  84.34W
06/26/2008  M0.75 INCH       PUTNAM             OH   EMERGENCY MNGR

&&

EVENT NUMBER 01669

SAW
Local storm report, Jun 26, 4:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 PM EDT THU JUN 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0413 PM     FLOOD            MARION                  40.55N  85.67W
06/26/2008                   GRANT              IN   TRAINED SPOTTER

            NUMEROUS COUNTY ROADS COVERED IN A COUPLE INCHES OF
            WATER

&&

EVENT NUMBER 01670

SAW

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:26 AM EDTDense Fog AdvisoryIWXDeKalb, Elkhart, LaGrange, Noble, Steuben4 hr
Jun 26, 12:14 PM EDTSevere Thunderstorm WarningIWXFulton, Miami46 min
Jun 26, 3:16 PM EDTSevere Thunderstorm WarningIWXGrant, Miami59 min
Jun 26, 3:24 PM EDTAreal Flood AdvisoryIWXAdams, Blackford, Grant, Huntington, Jay, Miami and 2 more2 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.